From HealthNewsDigest.com

Consumer Issues
Certain Topical Acne Products Can Cause Dangerous Side Effects
By
Jun 25, 2014 - 2:13:34 PM

(HealthNewsDigest.com) - FDA is warning that rare but serious and potentially life-threatening hypersensitivity reactions can happen when consumers use certain topical acne products.

Read this Consumer Update to learn which products are involved and how you can prevent serious problems from occurring.

FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information" as the source. FDA values feedback on its consumer health information. Send questions, comments or story ideas to: [email protected].

###

For rates and information on advertising, call Mike McCurdy at 877-634-9180. Or email at [email protected]  We have over 7,000 journalists as subscribers.



© Copyright by HealthNewsDigest.com